Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 112, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2010, 5:34 PM MDT for El Paso County, Colorado. It was in force for 56 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2010, 5:34 PM MDT (23:34 UTC)
- Expired
- Jun 11, 2010, 6:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:40 PM MDT | HAIL 0.5 | 4 Nne Colorado Springs, CO | STARTED AT 533 PM |
| Jun 11, 5:59 PM MDT | HAIL 1.25 | 4 N Peterson Afb, CO | |
| Jun 11, 6:00 PM MDT | HAIL 1.25 | 6 E Monument, CO | |
| Jun 11, 6:01 PM MDT | HAIL 1.5 | 6 Nnw Black Forest, CO | |
| Jun 11, 6:05 PM MDT | HAIL 1 | 6 Nnw Black Forest, CO | STARTED AT 545 PM AND ENDED BY 600 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:13 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
093 WUUS55 KPUB 112334 SVRPUB COC041-120030- /O.NEW.KPUB.SV.W.0112.100611T2334Z-100612T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 534 PM MDT FRI JUN 11 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 630 PM MDT * AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COLORADO SPRINGS...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FALCON...BLACK FOREST AND PEYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436 TIME...MOT...LOC 2334Z 202DEG 19KT 3888 10481 WIND...HAIL 60MPH 1.00IN $$ CERU
3 follow-up statements
872 WWUS55 KPUB 120003 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 603 PM MDT FRI JUN 11 2010 COC041-120030- /O.CON.KPUB.SV.W.0112.000000T0000Z-100612T0030Z/ EL PASO CO- 603 PM MDT FRI JUN 11 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EL PASO COUNTY UNTIL 630 PM MDT... AT 601 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACK FOREST...OR 11 MILES NORTH OF COLORADO SPRINGS...MOVING NORTH AT 20 MPH. IN ADDITION...AT 601 PM HALF DOLLAR SIZE HAIL WAS REPORTED 6 MILES EAST OF MONUMENT WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLACK FOREST AND PEYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436 TIME...MOT...LOC 0001Z 202DEG 19KT 3901 10474 WIND...HAIL 60MPH 1.50IN $$ CERU
319 WWUS55 KPUB 120014 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT FRI JUN 11 2010 COC041-120030- /O.CON.KPUB.SV.W.0112.000000T0000Z-100612T0030Z/ EL PASO CO- 614 PM MDT FRI JUN 11 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EL PASO COUNTY UNTIL 630 PM MDT... AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH CENTRAL COLORADO SPRINGS...MOVING NORTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...BLACK FOREST AND PEYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436 TIME...MOT...LOC 0014Z 191DEG 31KT 3897 10475 WIND...HAIL 60MPH 1.00IN $$
628 WWUS55 KPUB 120027 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 627 PM MDT FRI JUN 11 2010 COC041-120037- /O.EXP.KPUB.SV.W.0112.000000T0000Z-100612T0030Z/ EL PASO CO- 627 PM MDT FRI JUN 11 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY WILL EXPIRE AT 630 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3878 10471 3885 10494 3913 10476 3913 10436 TIME...MOT...LOC 0027Z 213DEG 20KT 3910 10461 $$ CERU
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:29 PM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 11, 2:29 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MDT FRI JUN 11 2010 .SHORT TERM... (TONIGHT AND SATURDAY) ...MAIN CONCERNS IS SVR ALL PLAINS THIS AFTERNOON/EVE AND SVR POSSIBLY EXTREME SE CORNER TOMORROW... CURRENTLY... AS OF 1 PM...ATMOS OVER REGION CONTINUES TO DESTABILIZE AS 1000-2000 J/KG IS NOTED OVER THE REGION PER SPC MESO PAGE. DEEP SHEAR OF 40-50 KNOTS ALSO NOTED. TSRA IS BEGINNING TO DEVELOP OVER THE HIGHER TRRN. CI FROM CB/S CAN BE OBSERVED RACING OFF TO THE NE. THIS AFTERNOON AND EARLY EVENING... SHORT RANGE GUIDANCE...HRRR INDICATES STORMS SHOULD FIRE OVER THE WETS AND THEN MOVE NE. STORMS WILL LIKELY FORM OVER THE PP REGION AND ALSO MOVE OVER THE PALMER. GIVEN THE CAPE AND SHEAR STORMS WILL BECOME SVR WITHIN 1/2 TO 1 HOUR OF INITIATION. BASED ON LATEST SIMULATIONS...LLVL WINDS WILL BEGIN TO INCREASE TOWARDS 00Z AND AS THE STORMS MOVE FARTHER ONTO THE PLAINS THE TOR THREAT WILL INCREASE. SVR THREAT WILL GRADUALLY DECREASE LATER THIS EVENING OVER THE REGION AS ATMOSPHERE BECOMES MORE STABLE. HOWEVER WITH APPROACHING LARGE CLOSED LOW TO THE WEST AND INCREASING DEEP UPSLOPE...PRECIP WILL LIKELY CONTINUE OVER THE REGION...ESPECIALLY THE PIKES PEAK REGION AND C MTNS. TEMPS TONIGHT WILL GET TO FREEZING GENERALLY ABOVE 12000 FEET AND WE WILL SEE A COUPLE/FEW INCHES OF SNOW OVER THE HIGHER PEAKS. TOMORROW... MAIN CONCERN WILL BE THE FAR SE PLAINS. SIMULATIONS ARE SHOWING SOME INSTABILITY THIS REGION AS THE SFC LOW SETS UP OVER FAR NE NEW MEXICO. GIVEN THE STRONG SHEAR THAT WILL BE IN PLACE...IF STORMS CAN GET GOING THEY WILL LIKELY BE SEVERE. SPC HAS THE FAR SE REGION IN SLIGHT RISK. OTHERWISE...BEST CHANCE OF PRECIP TOMORROW WILL BE OVER THE GREATER PIKES PEAK REGION AND C MTNS REGION AS UPPER LOW CONTINUES TO SLOWLY PROGRESS EASTWARD. EXPECT GENERALLY CLOUDS SKIES OVER THE REGION WITH COOL TEMPERATURES...50S AND 60S...MOST OF PLAINS...EXCEPT SE WHERE TEMPS WILL BE IN THE 70S TO AROUND 80F. SAN LUIS VALLEY MAY REMAIN DRY AND WARM WITH THIS SYSTEM AS THIS REGION WILL LIKELY BE DRY SLOTTED. /HODANISH .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) MODELS IN GOOD AGREEMENT FOR THE FIRST PART OF THE EXTENDED BEFORE DIFFERENCES ARISE BY MIDWEEK. THE UPPER LOW OVER THE INTERMOUNTAIN WEST WILL BEGIN TO LIFT NORTHEAST INTO THE NORTHERN PLAINS THROUGH TUESDAY. THIS WILL KEEP UNSETTLED WEATHER ACROSS SOUTHERN COLORADO INTO EARLY NEXT WEEK. A STRONG WAVE WILL ROTATE ACROSS COLORADO AROUND THE UPPER LOW ON SUNDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA. NOT ANTICIPATING ANYTHING IN THE WAY OF SEVERE WEATHER EXCEPT FOR OVER THE EXTREME SOUTHEASTERN PLAINS WHERE ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE ON SUNDAY AFTERNOON. COOLER WEATHER WILL SPREAD SOUTH OVER EASTERN COLORADO BY SUNDAY MORNING WITH HIGHS ONLY TOPPING OUT IN THE LOWER 70S. 700 MB TEMPERATURES WILL DROP TO NEAR 3C BY SUNDAY EVENING WITH SNOW LEVELS DROPPING TO 10 KFT. WOULD NOT BE SURPRISED TO SEE A COUPLE OF INCHES OF SNOW ACROSS THE HIGH PEAKS OF THE WESTERN AND CENTRAL MOUNTAINS SUNDAY NIGHT. THE UPPER LOW SPLITS BY MONDAY MORNING WITH THE STRONGEST ENERGY ACROSS THE NORTHERN PLAINS...AND A WEAKER TROUGH TRAILING INTO THE DESERT SOUTHWEST. EXPECT SHOWERS AND THUNDERSTORMS THROUGH MONDAY AS THE TROUGH MOVES EAST ACROSS THE AREA. HIGHS ON MONDAY WILL WARM SLIGHTLY INTO UPPER 70S FOR MONDAY. MODELS BEGIN TO DIVERGE HEADING INTO TUESDAY. THE GFS BECOMES MORE AMPLIFIED DEVELOPING AN AREA OF LOW PRESSURE OVER THE WESTERN CONUS AND RIDGE BUILDING IN THE CENTRAL PLAINS. THIS WILL PRODUCE SOUTHWESTERLY FLOW ACROSS THE AREA. THE ECMWF REMAINS LESS AMPLIFIED WITH A MORE ZONAL FLOW REGIME OVER THE WESTERN CONUS. MAINTAINED THE CURRENT FORECAST WHICH FOLLOWS THE GFS WITH WARMER WEATHER AND CHANCES FOR AFTERNOON CONVECTION WEDNESDAY THROUGH FRIDAY. HIGHS WILL GRADUALLY WARM INTO THE UPPER 80S TO LOWER 90S THROUGH THE END OF THE WEEK. MOZLEY && .AVIATION... KCOS WILL BE HIGHLY IMPACTED FROM THIS EVENT. TSRA...SOME STRONG TO SVR...COULD AFFECT THE AERODROME SITE THIS AFTERNOON AND EARLY EVENING. EXPECT AT LEAST MVFR CONDITIONS TO AFFECT THE SITE FROM AROUND 06Z THROUGH 15Z TOMORROW DUE TO LOW CIGS AND SHRA/ISOLD TSRA. LOWER CIGS WILL LIKELY CONTINUE THROUGH TOMORROW...HOWEVER THUNDER THREAT WILL BE VERY ISOLATED AND WILL NOT BE STRONG. KPUB...COULD SEE STRONG TO SVR STORMS THIS AFTERNOON AND EARLY EVENING. MVFR CIGS LIKELY LATER TONIGHT AFTER 07Z LASTING INTO MID MORNING. LOW CLOUDS TOMORROW LIKELY BUT SHOULD BE ABOVE 3 KFT. SHOWERS AND ISOLD WEAK THUNDER LIKELY TOMORROW. KALS...GENERALLY DRY WITH ISOLD TSRA...ESPECIALLY TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/88
Hazardous weather outlook, Jun 11, 7:02 AM MDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 702 AM MDT FRI JUN 11 2010 COZ058>089-093>099-121315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 702 AM MDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON AND EVENING...MAINLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS. LOW LEVEL MOISTURE AND WIND SHEAR PROFILES ARE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. HAIL LARGER THAN GOLF BALLS...DAMAGING THUNDERSTORM WINDS...LOCALLY HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING AND EVEN AN ISOLATED TORNADO MAY BE NOTED WITH ANY SUPERCELLS THAT DEVELOP...ESPECIALLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS. IN ADDITION...LOCALIZED SNOW AMOUNTS UP TO 2 INCHES WILL BE NOTED TONIGHT OVER PORTIONS OF THE WESTERN AND ESPECIALLY THE CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY ACROSS MUCH OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ALONG THE NEW MEXICO BORDER. CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALONG AND EAST OF THE I-25 CORRIDOR AFTER 1 PM...AND IN THE VICINITY OF THE CONTINENTAL DIVIDE TONIGHT. 77/10
In the hours before
Special weather statement, Jun 11, 4:58 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 458 PM MDT FRI JUN 11 2010 COZ081-083>086-112345- CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 458 PM MDT FRI JUN 11 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN FREMONT COUNTY IN CENTRAL COLORADO SOUTHEASTERN TELLER COUNTY IN CENTRAL COLORADO SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...COLORADO SPRINGS. CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...EXTREME NORTH CENTRAL PUEBLO. AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PENROSE...OR 16 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PINON. FOUNTAIN. SECURITY. SCHRIEVER AFB. PETERSON AFB. MANITOU SPRINGS. AIR FORCE ACADEMY. COLORADO SPRINGS. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Local storm report, Jun 11, 5:02 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 SE FOUNTAIN 38.67N 104.68W
06/11/2010 M1.25 INCH EL PASO CO TRAINED SPOTTER
&&
SHODANISLocal storm report, Jun 11, 5:07 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
507 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 2 S WALSENBURG 37.60N 104.78W
06/11/2010 E0.88 INCH HUERFANO CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 11, 5:22 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL ROCKY FORD 38.05N 103.72W
06/11/2010 M0.88 INCH OTERO CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 11, 5:25 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 5 S ROCKY FORD 37.98N 103.72W
06/11/2010 E1.75 INCH OTERO CO PUBLIC
&&
SHODANISLocal storm report, Jun 11, 5:28 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
528 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL ROCKY FORD 38.05N 103.72W
06/11/2010 M1.00 INCH OTERO CO PUBLIC
&&
KMOZLEYThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 65 min |
| Jun 11, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 62 min |
| Jun 11, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 60 min |
| Jun 11, 3:48 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 57 min |
| Jun 11, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 56 min |
| Jun 11, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Jun 11, 4:27 PM MDT | Tornado Warning | PUB | El Paso | 51 min |
| Jun 11, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 34 min |
| Jun 11, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Huerfano, Las Animas, Otero, Pueblo | 63 min |
| Jun 11, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
| Jun 11, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 55 min |
| Jun 11, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 63 min |
| Jun 11, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 64 min |
| Jun 11, 5:44 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 11, 5:49 PM MDT | Flash Flood Warning | PUB | Crowley, Huerfano, Las Animas, Otero, Pueblo | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.